Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Problems about erectile dysfunction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi i am 28 yrs old working professional....i am suffering from high blood pressure and have been taking regular medication....becuase of the medication i have somewhat facing some erecile dysfunctions...i have a big date tomorrow and i want some immdediate drug that i can use to get over any dysfunction for just one night.....can you pls help me with this....
Doctor :   hi
User :   anyone there
User :   hey hi
Doctor :   Reading query
User :   can you pls help me
User :   ok
Doctor :   I understand your problem
Doctor :   Do you want quick fix for one night
User :   yes
User :   but for long term too
Doctor :   If so I recommend you get prescription for medicines from the local MD for erectile dysfunctions
Doctor :   I can not prescribe medicines online
User :   can you prescribe any drug
Doctor :   I am on line
Doctor :   I can not
Doctor :   I can only advce
User :   any doctor would be able to prescribe for that
User :   ?
User :   or do i have to go for some specilaist
Doctor :   Yes any one can prescribe if u go physically
User :   so are u saying there are drugs to fix this for one night
Doctor :   just tell ur problems and request prescription
Doctor :   u want the quich fix for one night , that is what u said
Doctor :   But
Doctor :   u r 28 and I am concerning why u got ED
User :   it not exactly ED
Doctor :   And I would like to investigate te problem
Doctor :   so then what it is?
User :   it is becasue of the drugs i take
User :   for bp
Doctor :   Do u get natural erections ? Can able to maitain erections while penetration for 3-5 minutes
Doctor :   Yes it because of drugs
User :   yes but it is not that firm
Doctor :   OK
User :   yes i cant maintain for longer though
User :   what is the long term solution for this
Doctor :   Not all patients on BP meds get soft erections
Doctor :   what medicines u r taking
User :   amlokind AT and asomex LT
User :   one each everyday
User :   but i sometimes get firm erection in the night
User :   u dere??
Doctor :   I am here
Doctor :   reviewing medicines
Doctor :   amloking has amlodipine +atenolol
User :   yes
Doctor :   Asomex Lt has amlodipinbe+ losartna
User :   ok
User :   any of these is effecting erections
Doctor :   Is the BP under control
User :   yes somewhat
Doctor :   why soome what
User :   it shoots up sometimes though
User :   it is essential bp
Doctor :   BP control is esssential for good erections
User :   no excat reason for it
Doctor :   Many has the same
User :   so u are saying its high bp not the medicines
User :   cause i cant leave the medicines
Doctor :   Yea
Doctor :   continue the same medicines
Doctor :   Use blue pill for erections when ever u need
User :   but when my bp is normal erection is not firm
User :   what blue pill
Doctor :   It is side effects of medicines
Doctor :   blue pill is viagra
User :   do u get in india
Doctor :   u can get similra medicines
User :   blue pill will not have any side effects
User :   u dere?
Doctor :   hello
Doctor :   I am working with 3 patients
Doctor :   plz be patient
User :   ok sorry
User :   2 mins left on my card
Doctor :   Yes viagra can cause low BP
Doctor :   it is should not be taken whe u take nitriglycerine
User :   i have high bp
Doctor :   When u r on nitro pill it cause severe low BP
Doctor :   But u r safe
Doctor :   u can take it
Doctor :   ge t the prescription from ur JMD
User :   what dossage
Doctor :   Go to Doctor
Doctor :   He willtake care of prescriptions and dosages
User :   and long term solution is to get bp undder control
Doctor :   y
User :   sorry ??
User :   ok thanks
User :   bye
Doctor :   Thank you
Doctor :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor